# SDR SWAA2014050627733

- Difficulty date: April 25, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 35,506 hours, 20,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR SEAT TRACK CRACKED AT BS 727B, RBL 45.5, OTBD FWD HOLE.  REPAIRED SEAT TRACK IAW SRM.
